# SDR CALA2023011800139

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 47,252 hours, 24,468 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M10211
- Condition: No Test
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT HAND SLIDE FAILS EMERGENCY LIGHT TEST. PER HAECO LCQ N ON-ROUTINE 9294652/38652, SPEC: A3NB-33-3-6 015. REMOVED AND REPLACED R/H AFT (R2 DOOR) SLIDE-RAFT PACK ASSEMBLY  IAW  AMM TASK 25-62-44-000-804-A AND AMM TASK 75-67-44- 400-803-A. OPS CHECKED GOOD IAW AMM 33-51-00-710-001-A.
